Smooth subgroups and smooth homomorphisms


Demirci M.

FUZZY SETS AND SYSTEMS, vol.117, no.3, pp.439-446, 2001 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 117 Issue: 3
  • Publication Date: 2001
  • Doi Number: 10.1016/s0165-0114(98)00392-3
  • Journal Name: FUZZY SETS AND SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.439-446
  • Keywords: algebra, fuzzy group, fuzzy subgroup, fuzzy homomorphism, smooth group, smooth subgroup, smooth homomorphism (ALGE)
  • Akdeniz University Affiliated: Yes

Abstract

In this paper, as a continuation of Demirci (Fuzzy Sets and Systems 117 (2001) 431-437), the concept of smooth subgroups and smooth homomorphisms are introduced, and their basic properties are investigated. (C) 2001 Elsevier Science B.V. All rights reserved.